Alert archive / North Dakota / Red Flag Warnings in 2006

Red Flag Warning 14, NWS Bismarck, ND

July 18, 200630 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Jul 18, 2006, 3:22 AM MDT for 30 counties in North Dakota. It took effect at Jul 18, 2006, 9:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2006, 3:22 AM MDT (09:22 UTC)
In effect from
Jul 18, 2006, 9:00 AM MDT
Expired
Jul 18, 2006, 10:26 PM MDT
In force
13 hr
Issued by
NWS Bismarck, ND
All 30 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 58 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2006-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2006-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4398 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 180922
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
422 AM CDT TUE JUL 18 2006

...A RED FLAG WARNING IS IN EFFECT TODAY AND THIS EVENING FOR
MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW
HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY
VEGETATION.

.STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP OVER WESTERN AND
CENTRAL NORTH DAKOTA TODAY AHEAD OF AN APPROACHING COLD FRONT. THE
WINDS...COMBINED WITH EXTREMELY DRY RANGELAND CONDITIONS...AND
TEMPERATURES APPROACHING 95 TO 100 DEGREES...WILL CREATE AN
EXTREME FIRE DANGER HAZARD TODAY AND THIS EVENING OVER MUCH OF
WESTERN AND CENTRAL NORTH DAKOTA. WINDS WILL SHIFT TO THE WEST AT
10 TO 25 MPH THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS
EVENING IN CENTRAL NORTH DAKOTA. IN ADDITION...ISOLATED
THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT...WITH THE
POTENTIAL FOR DRY LIGHTNING.

THESE CONDITIONS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE
GROWTH AND MAKE CONTAINMENT OF FIRES DIFFICULT.

NDZ001-002-009-010-017>022-031>036-040>047-050-181730-
/O.UPG.KBIS.FW.A.0008.060718T1500Z-060719T0500Z/
/O.NEW.KBIS.FW.W.0014.060718T1500Z-060719T0500Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
MCINTOSH-
422 AM CDT TUE JUL 18 2006 /322 AM MDT TUE JUL 18 2006/

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE WEST THIS AFTERNOON
IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL NORTH DAKOTA.
WITH AFTERNOON TEMPERATURES APPROACHING 95 TO 100
DEGREES...RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT OVER MUCH
OF THE REGION. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ALONG THE COLD FRONT...CREATING THE POTENTIAL FOR DRY
LIGHTNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NDZ023-025-037-048-051-181730-
/O.NEW.KBIS.FW.W.0014.060718T1500Z-060719T0500Z/
WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
422 AM CDT TUE JUL 18 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
CDT TONIGHT. 

SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT. WITH AFTERNOON TEMPERATURES APPROACHING
THE MID 90S...RELATIVE HUMIDITIES WILL FALL TO AROUND 20 PERCENT.
IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE
COLD FRONT...CREATING THE POTENTIAL FOR DRY LIGHTNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
3 follow-up statements
000 
WWUS83 KBIS 181808
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
108 PM CDT TUE JUL 18 2006

...A RED FLAG WARNING IS IN EFFECT TODAY AND THIS EVENING FOR
MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW
HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY
VEGETATION.

.STRONG SOUTHERLY WINDS ARE HAVE DEVELOPED OVER WESTERN AND
CENTRAL NORTH DAKOTA TODAY AHEAD OF AN APPROACHING COLD FRONT.
THE WINDS...COMBINED WITH EXTREMELY DRY RANGELAND CONDITIONS...
AND TEMPERATURES APPROACHING 95 TO 100 DEGREES...WILL CREATE AN
EXTREME FIRE DANGER HAZARD TODAY AND THIS EVENING OVER MUCH OF
WESTERN AND CENTRAL NORTH DAKOTA. WINDS WILL SHIFT TO THE WEST AT
10 TO 25 MPH THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS
EVENING IN CENTRAL NORTH DAKOTA. IN ADDITION...ISOLATED
THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT...WITH THE
POTENTIAL FOR DRY LIGHTNING.

THESE CONDITIONS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE
GROWTH AND MAKE CONTAINMENT OF FIRES DIFFICULT.

NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190215-
/O.CON.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
108 PM CDT TUE JUL 18 2006 /1208 PM MDT TUE JUL 18 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM
MDT/ TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM
MDT/ TONIGHT. 

SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE WEST THIS
AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL
NORTH DAKOTA. WITH AFTERNOON TEMPERATURES APPROACHING 95 TO
100 DEGREES...RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT
OVER MUCH OF THE REGION. IN ADDITION...ISOLATED THUNDERSTORMS
WILL BE POSSIBLE ALONG THE COLD FRONT...CREATING THE POTENTIAL
FOR DRY LIGHTNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS83 KBIS 190051
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
751 PM CDT TUE JUL 18 2006

...A RED FLAG WARNING IS IN EFFECT THIS EVENING FOR MOST OF
WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW
HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY
VEGETATION.

.HIGH TEMPERATURES OF 95 TO 100 DEGREES OVER MUCH OF WESTERN AND
CENTRAL NORTH DAKOTA...HAS PRODUCED RELATIVE HUMIDITIES OF 10 TO
20 PERCENT OVER MUCH OF THE REGION. A COLD FRONT THAT MOVED
THROUGH WESTERN NORTH DAKOTA...SHIFTING WINDS FROM THE SOUTHWEST
TO THE NORTHWEST...WILL MOVE THROUGH CENTRAL NORTH DAKOTA IN THE
NEXT FEW HOURS. FIRE OFFICIALS FROM GARRISON SOUTH THROUGH
BISMARCK...TO SELFRIDGE CAN EXPECT A WIND SHIFT BETWEEN 8 PM AND
10 PM CDT. DUE TO THE HIGH TEMPERATURES IN THE MID LEVELS OF THE
ATMOSPHERE...THE THREAT OF LIGHTNING HAS DIMINISHED THIS EVENING.
THERE WILL STILL BE A SLIGHT RISK ALONG THE COLD FRONT...
ESPECIALLY AS IT MOVES INTO BETTER LOW LEVEL MOISTURE...EAST OF
THE MISSOURI RIVER.

EXTREME FIRE DANGER CONDITIONS WILL CONTINUE THROUGH THE EVENING...
OVER THE WARNED AREA.

NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190500-
/O.CON.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
751 PM CDT TUE JUL 18 2006 /651 PM MDT TUE JUL 18 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM
MDT/ TONIGHT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG 
WINDS...LOW HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY
VEGETATION...

SOUTHERLY WINDS OF 15 TO 30 MPH OVER CENTRAL NORTH DAKOTA WILL
SHIFT WEST TO NORTHWEST OVER THE NEXT FEW HOURS...THEN EVENTUALLY
NORTH TO NORTHEAST LATE TONIGHT. WINDS IN WESTERN NORTH DAKOTA
HAVE SHIFTED NORTHWEST...AND WILL CONTINUE A GRADUAL SHIFT TO THE
NORTH AND NORTHEAST THROUGH THE EVENING. THE THREAT OF DRY
LIGHTNING HAS DIMINISHED SOMEWHAT...BUT THERE REMAINS A SLIGHT
CHANCE OF THUNDERSTORMS THIS EVENING ALONG AND AHEAD OF THE COLD
FRONT. OVERALL WINDS SPEEDS WILL GRADUALLY DIMINISH THIS EVENING
AND WITH DROPPING TEMPERATURES...THE HUMIDITIES WILL SLOWLY RISE.
HOWEVER...WITH HUMIDITIES OF ONLY 10 TO 20 PERCENT THIS
EVENING...EXTREME FIRE DANGER CONDITIONS WILL PERSIST THROUGH MIDNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
TWH
000 
WWUS83 KBIS 190426
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1126 PM CDT TUE JUL 18 2006

NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190530-
/O.CAN.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1126 PM CDT TUE JUL 18 2006 /1026 PM MDT TUE JUL 18 2006/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING.

WINDS HAVE DIMINISHED ACROSS THE AREA AND HUMIDITIES HAVE RISEN
ABOVE CRITICAL LEVELS. THEREFORE THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$
TWH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Jul 18, 2:30 AM MDT, 52 minutes earlier.

Area forecast discussion, Jul 18, 2:30 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
330 AM CDT TUE JUL 18 2006

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
PROBLEMS TODAY CENTER ON PRECIPITATION CHANCES AND FIRE WEATHER
ISSUES FOR TODAY.

MAIN FEATURE TODAY IS SURFACE TROUGH THAT EXTENDS FROM A LOW IN
SOUTHWESTERN SASKATCHEWAN THROUGH EASTERN MONTANA AND INTO CENTRAL
WYOMING. NIGHTTIME CONVECTION THAT WAS IN CENTRAL MONTANA AT
MIDNIGHT HAS INCREASED IN AREA AND MOVED EAST AND HAS ENTERED
NORTHWESTERN NORTH DAKOTA. THIS CONVECTION IS HIGH-BASED...WITH
CLOUD BASES AROUND 10K FT. THIS ELEVATED CONVECTION IS APPARENTLY
ABOVE A MID-LEVEL CAP OF WARM AIR...ITS AXIS JUST AHEAD OF THE
SURFACE TROUGH. EXPECT THIS ACTIVITY TO MAINTAIN ITSELF THROUGH
SUNRISE...THEN DIMINISH AFTER SUNRISE. HAVE ADDED CHANCE OF
THUNDERSTORMS FOR THE MORNING MOST OF WESTERN AND CENTRAL NORTH
DAKOTA. BY NOON THE TROUGH IS PROGGED TO HAVE ENTERED WESTERN NORTH
DAKOTA. SOUTHERLY WINDS ACROSS THE STATE WILL INCREASE TO 15 TO 25
MPH OR 20 TO 30 MPH. EXPECT THE CAP TO KEEP THUNDERSTORMS AT BAY
UNTIL MID-LATE AFTERNOON WHEN SURFACE TEMPERATURES IN SOUTH CENTRAL
NORTH DAKOTA REACH AROUND 100 DEGREES. CONVERGENCE ALONG THE SURFACE
BOUNDARY SHOULD FOCUS THE CONVECTION TO ALONG THE TROUGH. BY MID
AFTERNOON THE TROUGH EXTENDS ALONG A LINE FROM NEAR MINOT TO
DICKINSON TO BOWMAN...AND DRY WEST WINDS BEHIND THE TROUGH WILL
INCREASE TO 15 TO 25 MPH. AROUND SUNSET THE TROUGH IS STILL IN
CENTRAL NORTH DAKOTA...MAINLY FROM DEVILS LAKE TO BISMARCK. THE
WINDS SHOULD BEGIN TO DECREASE SLOWLY AFTER SUNSET...AND THE THREAT
OF THUNDERSTORMS REMAINS ALONG THE TROUGH AND EASTWARD.

ON WEDNESDAY DRY HIGH PRESSURE FROM SOUTHWESTERN CANADA CONTINUES TO
PUSH INTO THE STATE. THURSDAY TRANSITIONS FROM THE DRY HIGH PRESSURE
SLIDING SOUTHEAST OUT OF THE AREA TO ANOTHER LOW PRESSURE SYSTEM
FORMING OVER THE FRONT RANGE OF THE ROCKIES.

.LONG TERM...FRIDAY THROUGH MONDAY...
GFS FORECASTS A STRONG UPPER RIDGE ACROSS THE PACIFIC NORTHWEST WITH
NORTHERLY TO NORTHWEST FLOW ACROSS THE NORTHERN PLAINS. GFS BRINGS A
FAIRLY GOOD TROUGH ACROSS THE AREA ON FRIDAY WITH A LITTLE PRECIP
AND COOLER TEMPERATURES. WILL KEEP FORECAST FOR FRIDAY DRY FOR
NOW...AND WILL NOT COOL TEMPERATURES AS MUCH AS MEX GUIDANCE
INDICATES. REMAINDER OF LONG TERM BASICALLY UNCHANGED WITH CONTINUED
DRY CONDITIONS AND TEMPERATURES NEAR TO A BIT ABOVE NORMAL. GFS
INDICATES ANOTHER WAVE IN THE NORTHWEST FLOW FOR MONDAY...MAINLY
AFFECTING NORTH AND EAST OF FORECAST AREA. BUT WILL DOWNPLAY AFFECTS
OF THIS UNTIL SCENARIO BECOMES MORE CERTAIN.

.FIRE WEATHER...TODAY
TEMPERATURES IN THE 90S TO OVER 100 WITH MINIMUM RELATIVE HUMIDITIES
OF 10 TO 25 PERCENT WITH STRONG SOUTH WINDS AHEAD OF THE TROUGH
SHIFTING TO THE WEST. DRY PASTURES AND THE THREAT OF LIGHTNING FROM
CHANCE OF THUNDERSTORMS. WILL UPGRADE FIRE WEATHER WATCH TO A RED
FLAG WARNING AND EXPAND COUNTIES EASTWARD TO THE JAMESTOWN AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH 15Z TODAY TO 05Z WEDNESDAY FOR WEST AND SOUTH
CENTRAL.

&&

JV/JF
Hazardous weather outlook, Jul 17, 3:17 PM MDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM CDT MON JUL 17 2006

NDZ001-002-009-010-017>022-031>036-040>047-050-182130-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
MCINTOSH-
417 PM CDT MON JUL 17 2006 /317 PM MDT MON JUL 17 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST AND SOUTH
CENTRAL NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT LATE TUESDAY MORNING THROUGH
LATE TUESDAY EVENING. RED FLAG WARNING CONDITIONS MAY BE MET DUE
TO VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...GUSTY WINDS
AND POSSIBLY DRY LIGHTING. A COLD FRONT...WHICH WILL MOVE ACROSS
WESTERN AND CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND
NIGHT...WILL BE THE CAUSE OF THE POTENTIALLY ADVERSE FIRE WEATHER
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-023-025-037-048-051-182130-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER-
STUTSMAN-LA MOURE-DICKEY-
417 PM CDT MON JUL 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in North Dakota, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.